Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A matrix reduction problem

Authors: J. W. Moon and L. Moser
Journal: Math. Comp. 20 (1966), 328-330
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Fine & I. Niven, "The probability that a determinant be congruent to a $ (\bmod m)$," Bull. Amer. Math. Soc., v. 50, 1944, pp. 89-93. MR 0009589 (5:169f)

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society